# SDR SIMA990331

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, CHAF WAS DISCOVERED IN THE REAR RIGHT FUSELAGE PANEL AT THE HORIZONTAL STABILIZER LEADING EDGE SEAL.  LIGHTLY BLENDED CHAFED AREA TO A FINE SURFACE FINISH.  PERFORMED EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED EXTERNAL DOUBLER .025 THICK.  APPLIED SURFACE TREATMENT TO BLENDED AREA AND DOUBLER.  ATTACHED DOUBLER TO DAMAGED AREA, RESTORED PAINT FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1354 AND SAAB 340 SRM STANDARD PRACTICES.  AIRCRAFT OK FOR SERVICE.  (M)
